advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From Michigan, USA:

A child in school where I teach usually has high blood sugars at 10:00 am, and I need some information about what she can do to bring it down other than taking more insulin at this time.

Answer:

Please check with the school nurse or clerk and the family as to what is to be done.

LSF

[Editor's comment: Hopefully, this child has a 504 Plan in place which contains detailed instructions as to what to how to treat high blood sugars. Also see hyperglycemia. SS]

DTQ-20021030103057
Original posting 16 Dec 2002
Posted to Hyperglycemia and DKA

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:42
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.